# SDR ASAA2021093036337

- Difficulty date: September 30, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION PANEL IS CORRODED AT APPROXIMATELY STA 727I+10 TO 727G+10. DOT:C537. GROUNDED - YES. REMOVED DAMAGE R/H TRANSITION PANEL STA 727I+10 TO 727G+10, 100% MAT LOSS  IS IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A.2.4.A(2). REPAIRED TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5. DOT REMOVED
